# SDR UIEA2021031900619

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,143 hours, 18,226 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Intermittent
- Location: Wx System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WXR FAIL MESSAGE ON HSI FOR L+R WXR SYS. R SIDE SEEMS INTERMITTENT. WXR SYS STATUS MESSAGE DISPLAYED BOTH PILOTS IN TERRAIN ON CLIMB, MSG RECEIVED ON CLIMBOUT.( PERFORMED L+R OPERATIONAL CHECK OF WEATHER RADAR SYSTEM PER AMM 34-43-00. OPS CHECK OKAY AT THIS TIME. NO FAULTS FOUND.  )
